# SDR SIMA20130520001

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 33,056 hours, 30,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE FLASHLIGHT ABOVE THE JUMPSEAT DOES NOT APPEARS TO BE CHARGING AS THE RED LIGHT DID NOT ILLUMINATE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE BRACKET FOR FLASHLIGHT ABOVE THE JUMPSEAT IAW AMM 25-60-01.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
